MAUDE Adverse Event Report: TELEFLEX MEDICAL PLEUR-EVAC PE DRY/WET DUAL COLL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PLEUR-EVAC PE DRY/WET DUAL COLL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028443
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Pulmonary Emphysema (1832)
Date of Event 02/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "chest drain, blue-coloured fluid, which typically concerns the suction control chamber, did not change colour.Bubbling observed in the drain, emphysema observed in the patient.Measures taken: drain changed + patient treated in intensive care.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
PLEUR-EVAC PE DRY/WET DUAL COLL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24683458
Report Number3004365956-2026-00004
Device Sequence Number18554912
Product Code KDQ
UDI-Device Identifier14026704937254
UDI-Public(01)14026704937254(11)240910(17)270909(10)74J2400114(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIPN028443
Device Catalogue NumberA-6002-08LF
Device Lot Number74J2400114
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown